# SDR HNAA2020020300039

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,525 hours, 34,876 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK INBD INOP MSG ON EICAS CREW C/W QRH. R+R BRAKE CONTROL VALVE IAW AMM 32-41-06. OPS CHECK IAW AMM 29-10-00-860-802-A/200.  OPS CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
